# SDR PNC20064

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: General aviation
- Aircraft: N387PC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20087
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K431
- Part serial: 52111186
- Condition: Bulged
- Part time: 91 hours, 85 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN TIRE ON SIDEWALL THAT EXTENDS ONTO THE TREAD.
